MathSciNet Relay Station
MathSciNet bibliographic data
MR2909121 92D30 (60G35 62P10)
Chitnis, Nakul; Hardy, Diggory; Smith, Thomas A periodically-forced mathematical model for the seasonal dynamics of malaria in mosquitoes. Bull. Math. Biol. 74 (2012), no. 5, 1098–1124.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement